MAUDE Adverse Event Report: CAREFUSION ALARIS PUMP MODULE ADMINISTRATION SET; SET, ADMINISTRATION, INTRAVASCULAR

CAREFUSION ALARIS PUMP MODULE ADMINISTRATION SET; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 10933805
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 02/26/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The affected product has been received and the investigation is pending.A follow up report will be submitted once the failure investigation has been completed.
 
Event or Problem Description
It was reported that the tubing set leaked normal saline under the drip chamber before use.It was reported that this occurred in a chemo outpatient department, 7n.There was no patient involvement.
 
Additional Manufacturer Narrative
Additional information provided: d.11 the customer¿s complaint of tubing set leaked from the drip chamber was confirmed.Visual inspection of the set noted a gap from the tubing set to the drip chamber, indicating that the expected tubing was not fully inserted.Examination under magnification observed traces of insufficient solvent applied at the tubing insertion engagement.Functional and pressure testing confirmed small droplets of fluid leaking from the tubing to the drip chamber outlet port.No other anomalies were observed with the set.Dimensional analysis found the tubing measured to be within specification the root cause of the leak is due to a combination of factors related to insufficient solvent and improper assembly due to equipment and/or operator error.Device history record for model 10933805 lot 19076939 shows that the set was manufactured on 30 july 2019 with a total of 11,523 units.There were no qn¿s (quality notification) issued during the production build of this lot for the failure mode reported.
 
Event or Problem Description

Brand Name
ALARIS PUMP MODULE ADMINISTRATION SET
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
CAREFUSION
10020 pacific mesa blvd
san diego CA 92121 4386
MDR Report Key9924811
Report Number9616066-2020-01222
Device Sequence Number3272431
Product Code FPA
UDI-Device Identifier07613203019088
UDI-Public7613203019088
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K944320
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/12/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/30/2022
Device Model Number10933805
Device Catalogue Number10933805
Device Lot Number19076939
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/25/2020
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/03/2020
Supplement Report FDA Received Date07/06/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
8015,8100, THERAPY DATE (B)(6) 2020; NON-BD GREEN CUROS ALCOHOL DISINFECTANT CAP